# SDR TWAA9912402

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5925371501
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE LT MAIN LANDING GEAR COLLAPSED.  AS A RESULT THE AIRCRAFT STOPPED WITH THE LEFT WING TIP IN CONTACT WITH THE GROUND.  CHECK-C 12-7-98 STL.  *S/D*  FLIGHT CREW REPORTED A HARD LANDING.  IT APPEARS THAT THE LT MAIN LANDING GEAR OUTER CYLINDER RUPTURED AT TOUCHDOWN RESULTING IN LOSS OF THE LOWER HALF OF THE GEAR ASSEMBLY.  THE AIRCRAFT CAME TO REST ON THE LT WING, RT GEAR AND NOSE GEAR.
